# SDR UIEA2017053100888

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,879 hours, 17,321 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF680C2B7F
- Part serial: 704957
- Condition: Oil Consumption
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE HAD EXCESSIVE OIL CONSUMPTION.  CONSUMED 6 QTS OF OIL DURING FLIGHT.  NR 2 ENGINE CHANGED IAW WC E1029.
